# SDR SWAA2019020829385

- Difficulty date: January 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN BL 0 TO RBL 13.  R&R ANGLE IAW SRM AND DWG.
